Volume 22 Number 1 (April 2016)

Table of Contents

Articles

MAJORIZATION TYPE INEQUALITIES VIA GREEN FUNCTION AND HERMITE'S POLYNOMIAL PDF
M. Adil Khan, N. Latif, J. Pecaric 1-25
COMPLEMENTARY DISTANCE SPECTRA AND COMPLEMENTARY DISTANCE ENERGY OF LINE GRAPHS OF REGULAR GRAPHS PDF
Harishchandra S. Ramane, K.C. Nandeesh 27-35
A DYNAMICAL SYSTEM APPROACH IN MODELING TECHNOLOGY TRANSFER PDF
Hennie Husniah, Sebrina Sebrina, A. K. Supriatna 37-59
ANTIMAGIC LABELING OF DIGRAPHS PDF
Nalliah Moviri 61-69
MINIMUM COVERING SEIDEL ENERGY OF A GRAPH PDF
Rajesh Kanna, Jagadeesh R, Mohammad Reza Farahani 71-82
INSTABILITY OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS OF FIFTH ORDER PDF
Cemil Tunc, Muzaffer Ates 83-91


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245